# SDR 0105059969

- Difficulty date: July 30, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N9333
- Make and model: Doug DC-9-31
- Aircraft serial: 47246
- Aircraft time: 81,546 hours, 85,874 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During HCK at ATL, a 1.125" crack was found in the upper inboard bend radius of the 5910130-9 channel downward along the radius. Repaired per EA. 99-181359.
